# SDR 96FDEA00187

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 651862222
- Condition: Cracked
- Location: Cargo Door Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT HINGE ARM INTERCOSTAL IS CRACKED WHERE HINGE PIN MOUNTS TO INTERCOSTAL.  REMOVED CRACKED HINGE ARM INTERCOSTAL AND INSTALLED NEW INTERCOSTAL AT AFT HINGE SRM LOCATION IAW FEDEX SRM 51-10-1.
